# SDR 20000918SH016

- Difficulty date: August 11, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 223002
- Part serial: 244
- Condition: Cracked
- Location: Hydralic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, D

## Discrepancy

HOT - FLT 1311 - AFTER NORMAL GEAR RETRACTION, CREW NOTICED HYDRAULIC PRESSURE LOW.   LIGHTS CAME ON WHEN FLAPS UP WAS SELECTED.  CREW CONFIRMED HYDRAULIC PRESSURE LOW ON HYDRAULIC PRESSURE GAUGE.  GEAR WAS PUMPED DOWN AND AIRCRAFT RETURNED TO STATION WITH NO FURTHER INCIDENT.  HYDRAULIC ACCUMULATOR HAD CRACKED ON HYDRAULIC FLUID END CAUSING HYDRAULIC FLUID LOSS.  REMOVED AND REPLACED HYDRAULIC ACCUMULATOR, SERVICED AND OPS CHECKED SYSTEM.  SYSTEM OPS CHECKED GOOD.  (X)
